# SDR SWAA2020041326538

- Difficulty date: March 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF HAS DAMAGED INSERTS / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL; FABRICATED NEW PANEL IAW SRM 53-00-50-2R-0 PARA 1A NOTE & BFG DWG 2000-048-2. 57885U 03-26-2020
